# SDR MALA976584

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti Ice Valve
- Part number: 6058T80P03
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RIGHT ENGINE ANTI ICE IS TURNED ON, TORQUE DROPS 10 PERCENT AND ITT RISES 20 DEGREES.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED ANTI ICE BLEED VALVE AND BLEED AIR SHUT OFF VALVE.  ALL WORK DONE IAW GE MM 75-00-00.
